Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 70, Issue 2  


The modified multiplicative integral and derivative of arbitrary order on the semiaxis
S. S. Volosivets
3
Justification of the averaging method for parabolic equations containing rapidly oscillating terms with large amplitudes
V. B. Levenshtam
25
On simple zeros of derivatives of the Riemann $\xi$-function
I. S. Rezvyakova
57
Bilinear and trigonometric approximations of periodic functions of several variables of Besov classes $B_{p, \theta}^r$
A. S. Romanyuk
69
On differential invariants of geometric structures
R. A. Sarkisyan
99
Exact asymptotic expansions for solutions of multi-dimensional renewal equations
M. S. Sgibnev
159
On a problem of Gowers
I. D. Shkredov
179
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021